# SDR ASOA2015081013605

- Difficulty date: August 10, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 26,238 hours, 24,746 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 PRESSURE BULKHEAD HAS TWO BROKEN ISOLATORS.  REMOVED AND REPLACED THE ISOLATOR IAW  SRM 51-42-06, AND SRM 51-42-06.
